Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 109, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 16, 2019, 5:24 PM CST for Lawrence County, Lincoln County, Mississippi. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 16, 2019, 5:24 PM CST (23:24 UTC)
- Expired
- Dec 16, 2019, 6:30 PM CST
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 10:40 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
780
WFUS54 KJAN 162324
TORJAN
MSC077-085-170030-
/O.NEW.KJAN.TO.W.0109.191216T2324Z-191217T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
524 PM CST Mon Dec 16 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Lincoln County in south central Mississippi...
Lawrence County in south central Mississippi...
* Until 630 PM CST.
* At 523 PM CST, a severe thunderstorm capable of producing a tornado
was located over Summit, or near Mccomb, moving northeast at 40
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Enterprise and Ruth around 535 PM CST.
East Lincoln and Jayess around 545 PM CST.
Topeka around 550 PM CST.
Monticello and Robinwood around 600 PM CST.
Arm and Wanilla around 605 PM CST.
Other locations impacted by this tornadic thunderstorm include New
Hebron and Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9011 3135 9055 3166 9024 3176 8998
3152 8998 3152 8997 3139 8996 3140 9004
3136 9004 3134 9009
TIME...MOT...LOC 2323Z 237DEG 37KT 3132 9047
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EC4 follow-up statements
928
WWUS54 KJAN 162335
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
535 PM CST Mon Dec 16 2019
MSC077-085-170030-
/O.CON.KJAN.TO.W.0109.000000T0000Z-191217T0030Z/
Lincoln MS-Lawrence MS-
535 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN LINCOLN AND CENTRAL LAWRENCE COUNTIES...
At 535 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ruth, or 10 miles northeast of Mccomb, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
East Lincoln and Jayess around 545 PM CST.
Topeka around 550 PM CST.
Monticello, Robinwood and Arm around 600 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9044 3144 9040 3151 9033 3171 8998
3152 8998 3140 9004 3137 9015 3135 9034
TIME...MOT...LOC 2335Z 237DEG 35KT 3137 9037
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EC496
WWUS54 KJAN 162346
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
546 PM CST Mon Dec 16 2019
MSC077-085-170030-
/O.CON.KJAN.TO.W.0109.000000T0000Z-191217T0030Z/
Lincoln MS-Lawrence MS-
546 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHEASTERN LINCOLN AND CENTRAL LAWRENCE COUNTIES...
At 545 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ruth, or 14 miles southeast of Brookhaven, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Topeka around 555 PM CST.
Monticello and Robinwood around 605 PM CST.
Arm around 610 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3142 9034 3148 9029 3170 8998 3152 8998
3144 9003 3139 9016 3137 9030
TIME...MOT...LOC 2345Z 237DEG 33KT 3142 9028
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EC777
WWUS54 KJAN 162357
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
557 PM CST Mon Dec 16 2019
MSC085-170006-
/O.CAN.KJAN.TO.W.0109.000000T0000Z-191217T0030Z/
Lincoln MS-
557 PM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Lincoln County.
LAT...LON 3154 9020 3170 8998 3152 8998 3144 9003
3143 9020
TIME...MOT...LOC 2356Z 237DEG 37KT 3148 9016
$$
MSC077-170030-
/O.CON.KJAN.TO.W.0109.000000T0000Z-191217T0030Z/
Lawrence MS-
557 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR CENTRAL
LAWRENCE COUNTY...
At 556 PM CST, a severe thunderstorm capable of producing a tornado
was located near Robinwood, or 17 miles east of Brookhaven, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Robinwood around 600 PM CST.
Monticello around 605 PM CST.
Arm around 610 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3154 9020 3170 8998 3152 8998 3144 9003
3143 9020
TIME...MOT...LOC 2356Z 237DEG 37KT 3148 9016
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
EC265
WWUS54 KJAN 170009 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
609 PM CST Mon Dec 16 2019
MSC077-170030-
/O.CON.KJAN.TO.W.0109.000000T0000Z-191217T0030Z/
Lawrence MS-
609 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR EAST
CENTRAL LAWRENCE COUNTY...
At 609 PM CST, a severe thunderstorm capable of producing a tornado
was located near Arm, or 23 miles south of Pinola, moving northeast
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Lawrence County, including the following locations...
Silver Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3156 9013 3168 8998 3152 8998 3148 9013
TIME...MOT...LOC 0009Z 236DEG 36KT 3155 9005
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ECWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 16, 5:14 PM CST, 10 minutes earlier.
Area forecast discussion, Dec 16, 5:14 PM CST, 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 514 PM CST Mon Dec 16 2019 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Mostly IFR conditions will be prevalent tonight with widespread thunderstorms in advance of a cold front moving through the area. With the frontal passage, southerly winds at 10 to 20 knots will switch to the northwest and become gusty, especially Tuesday afternoon. The rain will taper off from the northwest late tonight as ceilings slowly rise to MVFR. Isolated showers will continue over southeast portions Tuesday morning, otherwise MVFR ceilings will prevail./GG/ && .DISCUSSION... Rest of this afternoon through Tuesday: Rest of this afternoon-evening: Severe weather will remain likely through the region through this evening, with severe weather potential lingering across central to southeast Mississippi & the Interstate 59 corridor through 10PM. The frontal boundary is analyzed across the ArkLaMiss Delta, with isolated supercell structures further south across the Highway 84 corridor & more linear QLCS structures closer to the surface frontal axis. Out ahead, juxtaposition of anomalous destabilization (i.e. 1000-1500 J/kg MLCAPE) & deep layer shear (i.e. effective bulk shear of 55kts+) continue to favor supercell & QLCS structures through the afternoon-evening hours. With strong clockwise curving hodgraphs & nearly 250-300+ m2/s2 effective storm relative helicity, this will continue to favor supercell & QLCS segments & tornadoes, some possibly strong. A new tornado watch has been issued for areas east of the Interstate 55 corridor through 9PM this evening. Expect this potential will move near or just before rush hour through early evening along the Interstate 55 corridor & near Brookhaven to Columbus & into the Pine Belt & Interstate 59 corridor into the early-late evening hours. Remain weather aware & have your severe weather plans in place through this evening! Tuesday through Sunday: A period of calmer weather is in store for the extended period. Early on, broad mid level ridge will build into the region from the west as long wave trough departs to the east. This will translate to dry northerly winds and cool conditions through much of the week. Meanwhile, another bit of southern stream energy will move ashore along the CA coast and into the Intermountain West by mid week. The moisture starved system will quickly move through the Rockies into the southern Plains by the end of the week. Though dry surface high pressure looks to remain wedged into the area from the northeast, mid and high level moisture will be on the increase as the system moves into the lower MS valley. Mostly a light rain event will be seen Saturday through Sunday as the low level dry air eats up the majority of what falls. /GG/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 40 47 30 50 / 90 9 1 1 Meridian 44 49 30 51 / 82 29 1 1 Vicksburg 39 47 31 52 / 81 7 1 1 Hattiesburg 46 51 31 52 / 84 33 0 0 Natchez 41 47 31 52 / 87 7 1 1 Greenville 36 44 30 48 / 53 5 1 1 Greenwood 38 44 30 48 / 78 5 1 1 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Dec 16, 11:14 AM CST, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1114 AM CST Mon Dec 16 2019 ARZ074-075-LAZ007-MSZ018-019-034-171715- Ashley-Chicot-Morehouse-Bolivar-Sunflower-Washington- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ008-009-015-MSZ025>033-035-036-038>041-045-046-051-052-056>058- 063>066-072>074-171715- West Carroll-East Carroll-Richland-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys- Holmes-Winston-Noxubee-Issaquena-Sharkey-Neshoba-Kemper-Newton- Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Remainder of Today through Tonight Remainder of today through tonight, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. LAZ016-023>026-MSZ037-042>044-047>050-053>055-059>062-171715- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Attala-Yazoo- Madison MS-Leake-Warren-Hinds-Rankin-Scott-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln- 1114 AM CST Mon Dec 16 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Remainder of Today through Tonight Remainder of today through tonight, significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 16, 4:28 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FUNNEL CLOUD 3 WSW MONTICELLO 31.53N 90.16W
12/16/2019 LAWRENCE MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED SOUTHWEST OF
MONTICELLO.
&&
DBLocal storm report, Dec 16, 4:50 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TORNADO COLUMBIA 31.26N 89.83W
12/16/2019 MARION MS EMERGENCY MNGR
LARGE TORNADO REPORTED IN COLUMBIA.
&&
DBLocal storm report, Dec 16, 4:56 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO FOXWORTH 31.24N 89.87W
12/16/2019 MARION MS EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED IN FOXWORTH.
&&
DBLocal storm report, Dec 16, 5:07 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 4 SSE GWINVILLE 31.70N 89.87W
12/16/2019 JEFFERSON DAVIS MS STORM CHASER
LARGE TORNADO REPORTED ON THE GROUND NORTH
OF PRENTISS.
&&
DBLocal storm report, Dec 16, 5:15 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 NE HICKORY GROVE 31.41N 89.63W
12/16/2019 E1.75 INCH LAMAR MS EMERGENCY MNGR
GOLF BALL SIZE HAIL WAS REPORTED IN
NORTHWEST LAMAR COUNTY.
&&
DBLocal storm report, Dec 16, 5:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO SUMRALL 31.42N 89.54W
12/16/2019 LAMAR MS EMERGENCY MNGR
REPORTS OF A TORNADO ON THE GROUND IN
SUMRALL.
&&
DBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 3:50 AM CST | Dense Fog Advisory | JAN | Covington, Forrest, Jones, Lamar | 5 hr |
| Dec 16, 10:50 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 55 min |
| Dec 16, 10:53 AM CST | Tornado Warning | JAN | Claiborne, Warren | 67 min |
| Dec 16, 11:49 AM CST | Tornado Warning | JAN | Hinds, Warren | 56 min |
| Dec 16, 12:32 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 29 min |
| Dec 16, 1:02 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 54 min |
| Dec 16, 1:27 PM CST | Severe Thunderstorm Warning | JAN | Adams | 48 min |
| Dec 16, 1:41 PM CST | Tornado Warning | JAN | Adams | 49 min |
| Dec 16, 2:18 PM CST | Tornado Warning | JAN | Adams, Franklin | 45 min |
| Dec 16, 2:20 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 17 min |
| Dec 16, 2:30 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 75 min |
| Dec 16, 2:32 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 58 min |
| Dec 16, 2:50 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 55 min |
| Dec 16, 3:24 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 51 min |
| Dec 16, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sharkey, Sunflower, Washington | 43 min |
| Dec 16, 3:27 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 63 min |
| Dec 16, 3:38 PM CST | Tornado Warning | JAN | Lincoln | 52 min |
| Dec 16, 4:14 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 61 min |
| Dec 16, 4:20 PM CST | Tornado Warning | JAN | Marion | 55 min |
| Dec 16, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 38 min |
| Dec 16, 4:37 PM CST | Tornado Warning | JAN | Simpson | 53 min |
| Dec 16, 4:55 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 48 min |
| Dec 16, 4:57 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 44 min |
| Dec 16, 5:03 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 57 min |
| Dec 16, 5:04 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones, Lamar | 56 min |
| Dec 16, 5:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 42 min |
| Dec 16, 5:30 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 45 min |
| Dec 16, 5:41 PM CST | Tornado Warning | JAN | Jasper, Jones | 48 min |
| Dec 16, 5:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 45 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.